# SDR DALA2020043002324

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 42,403 hours, 22,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Not Reported
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 1R DOOR OUTER HANDLE LATCH SPRING NEEDS TO BE REPLACED. CORRECTIVE ACTION: REMOVED AND INSTALLED SPRING PER AMM 52-11. OPS CK NRML. (6984516)
